Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ms-PiggleWiggle

retin a micro and cortisone shots

Recommended Posts

cry.gif Day 8 of retin a micro....

nada...only a little peeling...face a little pale...and acne scars very red

however today i looked in the dreaded enemy mirror in the face....and what do i notice....i noticed that the spots in which i had cortisone shots seem indented!

i got those shots like over a month ago...and after using retin a it seem to have atrophied!! what the fuck gives!? is it a response to the retin a...or is it just my imagination and the fucking horrid flourescent lights?! pleaseeeeeeeeeeeeeeeeeeeeeeeeeeeeeee helppppppppppppppp me

ames

Share this post


Link to post
Share on other sites

No, retin a would not have caused any indents they would have probly happenned anyway.

But retin a does help cure indents, well it helps for all acne scarring , by making the skin constantly regrow itself.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×